# SDR CA150506012

- Difficulty date: May 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 10,623 hours
- Engine: Pwc PW150A
- Propeller: Rotol R4304*
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 82454106007
- Condition: Chafed
- Location: Nr 1 Engine
- Part time: 11,432 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NUMBER 1 ENG HARNESS HAS CHAFED DEEP INTO THE NR 1 HYD EDP PRESS LINE.  BOTH PARTS REQUIRE REPLACEMENT.
